Stabilized Crouzeix–Raviart element for the Darcy–Stokes problem
Artikel i vetenskaplig tidskrift, 2005

We stabilize the nonconforming Crouzeix-Raviart element for the Darcy-Stokes problem with terms motivated by a discontinuous Galerkin approach. Convergence of the method is shown, also in the limit of vanishing viscosity. Finally, some numerical examples verifying the theoretical predictions are presented. © 2005 Wiley Periodicals, Inc.

Författare

Erik Burman

Ecole Polytechnique Federale De Lausanne

Peter F G Hansbo

Chalmers, Tillämpad mekanik, Beräkningsteknik

Numerical Methods for Partial Differential Equations

0749-159X (ISSN)

Vol. 21 5 986-997

Ämneskategorier

Matematik

DOI

10.1002/num.20076

Mer information

Senast uppdaterat

2018-05-03